Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, . Some New Results for Weakly Dependent Random Variable Sequences[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 637-648.
Citation:
Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, . Some New Results for Weakly Dependent Random Variable Sequences[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 637-648.
Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, . Some New Results for Weakly Dependent Random Variable Sequences[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 637-648.
Citation:
Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, . Some New Results for Weakly Dependent Random Variable Sequences[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 637-648.
Let {Xn,n≥1} be a \wtρ-mixing random variable sequence. By using the truncation method of random variables and three series theorem of \wtρ-mixing sequence, the convergence properties of \wtρ-mixing sequence are discussed, and a class of strong limit theorems for \wtρ-mixing sequence are obtained, which generalize the corresponding results of independent sequence. At last, the strong stability for weighted sums of \wtρ-mixing sequence is studied